Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Correction to the paper ``Duality in nonlinear programming''

Author: O. L. Mangasarian
Journal: Quart. Appl. Math. 21 (1963), 252-252
MSC: Primary 90.58
DOI: https://doi.org/10.1090/qam/99602
Original Article: supplement
Original Article: Quart. Appl. Math. 20 (1962), 300-302.
MathSciNet review: QAM99602
Full-text PDF Free Access

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 90.58

Retrieve articles in all journals with MSC: 90.58

Additional Information

DOI: https://doi.org/10.1090/qam/99602
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society